RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2008, Volume 11, Number 4, Pages 105–124 (Mi sjim531)  

This article is cited in 1 scientific paper (total in 1 paper)

Искусственные краевые условия для эллиптических систем на многогранных усекающих поверхностях

S. A. Nazarova, M. Specovius-Neugebauerb

a Institute of Problems of Mechanical Engineering, Russian Academy of Sciences
b Universität Kassel

Full text: PDF file (349 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2010, 4:1, 99–116

Bibliographic databases:

UDC: 519.635.4+519.634
Received: 28.01.2008

Citation: S. A. Nazarov, M. Specovius-Neugebauer, “Искусственные краевые условия для эллиптических систем на многогранных усекающих поверхностях”, Sib. Zh. Ind. Mat., 11:4 (2008), 105–124; J. Appl. Industr. Math., 4:1 (2010), 99–116

Citation in format AMSBIB
\Bibitem{NazSpe08}
\by S.~A.~Nazarov, M.~Specovius-Neugebauer
\paper Искусственные краевые условия для эллиптических систем на многогранных усекающих поверхностях
\jour Sib. Zh. Ind. Mat.
\yr 2008
\vol 11
\issue 4
\pages 105--124
\mathnet{http://mi.mathnet.ru/sjim531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2535222}
\transl
\jour J. Appl. Industr. Math.
\yr 2010
\vol 4
\issue 1
\pages 99--116
\crossref{https://doi.org/10.1134/S1990478910010138}


Linking options:
  • http://mi.mathnet.ru/eng/sjim531
  • http://mi.mathnet.ru/eng/sjim/v11/i4/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bhowmik S.K., Belbaki R., Boulmezaoud T.Z., Mziou S., “Solving Two Dimensional Second Order Elliptic Equations in Exterior Domains Using the Inverted Finite Elements Method”, Comput. Math. Appl., 72:9 (2016), 2315–2333  crossref  isi
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:249
    Full text:68
    References:38
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020